# SDR DALA2021041202109

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 52,773 hours, 36,287 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 908-974
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STRINGER #30 CORRODED FROM STA 908 TO 974. NRC 057-0022:5310-2014/007 00211: MAINTENANCE REPLACED LONGERON 30 FROM STATION 906 TO 1012 PER DWG #5919707 AND INSTALLED REPAIR SPLICE AT STA 964 PER B717 SRM 53-20-05-2R PROCEDURE 1 REPAIR 1. (LP #1778272)
